# SDR DL73K000664

- Difficulty date: April 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 36,304 hours, 30,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LONGITUDINAL FLOORBEAM AT BL 0 WAS FOUND TO HAVE CRACKS FROM THE FLOOR PANEL ATTACH HOLES BETWEEN FS 650 AND FS 675.  THE DAMAGE WAS REPAIRED PER ERA 334274-14 DURING MV.
